MathSciNet Relay Station
MathSciNet bibliographic data
MR1151808 57R30 (57M25)
Cantwell, John; Conlon, Lawrence Foliations of $E(5\sb 2)$ and related knot complements. Proc. Amer. Math. Soc. 118 (1993), no. 3, 953–962.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement